Let`s Check out the Vitamin B12 Side Effects. First of all let’s discuss about how your body uses vitamin B12. Everyone needs vitamins just like vitamin B12 and most people get enough through their diet.
Any how you need to know what the vitamin B12 side effects are and how they occur when you take too much.
Do you know that Vitamin B-12 is water-soluble and absorbed in the intestines? Actually after it’s absorbed, vitamin B12 used to make DNA and red blood cells.
Vitamin B12 that isn’t being used is stored in the liver. But if you have a habit of taking supplements, you might ingest more than your body needs.
Actually vitamin B12 is something to take at recommended does for healthy and strong people.
However injectable vitamins B12 which people used to treat deficiencies have a chance to cause the following side effects.
They are mild diarrhea, itching, skin rashes, headache, vomiting, vein thrombosis, dizziness, slow growing blood cancer etc.
Vitamin B12 side effects can affect you very rare. But can cause serious allergic reactions. Some of the others are swelling of the face, tongue and throat and difficulty swallowing and breathing also include.
If these are occurs when you take vitamin B12, you have to call immediately to the local emergency services.
Do you know that, you may need to take vitamin B12 supplements if you take colchicine, metformin, vitamin C, H2 blockers, amino salicylic acid etc?
It is true that, Folic acid supplements also affect with vitamin B12. You have to inform your doctor if you take folic acid unless it can occur side effects.
Make sure to take vitamin B12 separately from the above drugs and supplements. If you do so you can get the full doses of vitamin B12.
If you are someone who sensitive or allergic to vitamin B12, make sure to not get the vitamin B12 supplements because of the vitamin B12 side effects can affects you easily.
See your doctor if you have bothersome vitamin B12 side effects and if possible avoid taking supplements and try to take vitamin B12 from food sources as you discuss with your family doctor.